# SDR SWIA202005140642

- Difficulty date: March 4, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH FLOOR SILL FWD OF SRVC DOOR BETWEEN FS 280.00 Â€“ FS 310.00 IS CORRODED (MARKED)   (C-CHECK) RO 5/10/2020   EVALUATED CORROSION ON  THE RIGHT-HAND FLOOR SILL FORWARD OF SERVICE DOOR BETWEEN FS 280.00 AND FS 310.00 AS OUT-OF-LIMITS. REF. CRJ900 SRM. REPLACED SILL REF. CRJ900 SRM, BOMBARDIER DWG. RESTORED FINISH. NO LEAKS DETECTED. COMPLIED WITH SKYWEST TASK CARD.
